# SDR FDEA202210262736

- Difficulty date: October 26, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 579
- Aircraft time: 50,303 hours, 29,452 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AGING AIRCRAFT ASSESSMENT:EXISTING EXTERNAL DOUBLER REPAIR FOUND ON #2 PYLON O/B   SIDE AT RIB 8A POSITION.   COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: A300/A310 RPR   IDENT&SUPPLEMENTAL MX REQ(SMR) TRK, INSPECTION OF EXISTING REPAIR DETERMINED IT TO   BE CURRENT WITH FAA APPROVED DATA: A300-600 SRM 54-51-31-201,CONFIG-2,PARA.5A,PAGE   203~207,FIG.201,THIS REPAIR IS CLASSIFIED AS MAJOR CATEGORY B REPAIR REF TO SRI 54-51-31-  201,IIR 54-51-31-2-001-00,PARA.3A,PAGE 202~205,FIG.201,TABLE.202      "MAJOR REPAIR"
